Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Reiterated homogenization of monotone operators
Collège de France.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2000 (English)In: Comptes rendus de l'Académie des sciences. Série 1, Mathématique, ISSN 0764-4442, E-ISSN 1778-3577, Vol. 330, no 8, 675-680 p.Article in journal (Refereed) Published
Abstract [en]

In this Note we study reiterated homogenization of nonlinear equations of the form −div(a(x/,x/2,Du))=f, where a is periodic in the first two arguments and monotone in the third. We state that u converges weakly in W1,p(Ω) (and even in some multiscale sense), as →0, to the solution u0 of a limit problem. Moreover, we give an explicit expression for the limit problem.

Place, publisher, year, edition, pages
2000. Vol. 330, no 8, 675-680 p.
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-7693DOI: 10.1016/S0764-4442(00)00242-1Local ID: 619f8590-5f48-11db-8cbe-000ea68e967bOAI: oai:DiVA.org:ltu-7693DiVA: diva2:980583
Note
Validerad; 2000; 20061019 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(80 kB)16 downloads
File information
File name FULLTEXT01.pdfFile size 80 kBChecksum SHA-512
acf31db181f70417a8b1888c9b04ea10bf60e1aba374276546eee4ecbfaa88e9318157073f21afca658d49b71e7de6012e11726c6f192420fcf4e640ee856c45
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Lukkassen, DagPersson, Lars-ErikWall, Peter
By organisation
Mathematical Science
In the same journal
Comptes rendus de l'Académie des sciences. Série 1, Mathématique
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 16 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 23 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf